# SDR NACA20040046

- Difficulty date: October 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 39,917 hours
- Engine: Pwa R2800CB3
- Engine time: 2,402 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 38512
- Condition: Damaged
- Location: Nr 5
- Part time: 1,328 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO BACK FIRING.  REPLACED NR 5 CYLINDER DUE TO LOW COMPRESSION.  OPS CHECKED GOOD.
